| Model Number |
4184 |
| Medical Device Problem Code |
Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/1901
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported intermittent issue, spo2 working and suddenly stops working.No patient impact or consequences were reported.
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Initial reporter zip code exceeded the maximum allowable characters; zip code is as follows: (b)(6).